Orthogonal feedback scheme for network coding

Yang, Jun, Dai, Bin, Huang, Benxiong and Yu, Shui 2011, Orthogonal feedback scheme for network coding, Journal of Network and Computer Applications, vol. 34, no. 5, pp. 1623-1633.

Attached Files
Name Description MIMEType Size Downloads

Title Orthogonal feedback scheme for network coding
Author(s) Yang, Jun
Dai, Bin
Huang, Benxiong
Yu, Shui
Journal name Journal of Network and Computer Applications
Volume number 34
Issue number 5
Start page 1623
End page 1633
Publisher Academic Press
Place of publication United Kingdom
Publication date 2011-09
ISSN 1084-8045
1095-8592
Keyword(s) feedback
network coding
orthogonal coded
Language eng
Field of Research 080401 Coding and Information Theory
Socio Economic Objective 890399 Information Services not elsewhere classified
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2011, Academic Press
Persistent URL http://hdl.handle.net/10536/DRO/DU:30040611

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Google Scholar Search Google Scholar
Access Statistics: 37 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Mon, 05 Dec 2011, 12:50:58 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.